# SDR DXTA200500601

- Difficulty date: February 19, 2005
- Submitted: February 21, 2005
- Operation: Air carrier
- Aircraft: N670QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605170
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 31J190001
- Condition: Leaking
- Location: Nr 1
- Part time: 3,774 hours, 2,954 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT CREW & PASSENGERS NOTICED FUMES IN CABIN.  AFTER LANDING FOUND OIL LEAKING FROM NR 1 ENGINE & NO OIL SHOWING ON SIGHT GAUGE.  ENGINE CHANGE CURRENTLY IN WORK.
